Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi there . Well , I'm on my coure of roaccutane for 6 months . I'm only 14 years old . And I was 13 when I started taking it ( January 2013). Um , my face was very very ugly 6 months ago .. Now after Roaccutane it's just amazing . I have no more acne , but I still have spots on my face . Before , my spots were red , now they are pink . And I have free places of clear skin between them . Well , my question is if my severe acne will come back after I finish with roaccutane ..? I'm worried about this.. Since I started the treatment with roaccutane , I got only 10 mg/day . Now , because it's summer , my doctor told me that I should take it only 4 pills/week . And on thursday I'll go at her, and she maybe stop my roaccutane course , until september and then start it again .. But I'm worried about my acne will come back .. What do you think ? :< I attached 2 photos of my skin . How was it looking . And how it looks now .

post-401654-0-37649500-1402118444_thumb.

post-401654-0-32861900-1402118455_thumb.

post-401654-0-37649500-1402118444_thumb.

post-401654-0-32861900-1402118455_thumb.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×